# SDR CA110209028

- Difficulty date: February 9, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Braero BAE125800A
- Aircraft time: 9,283 hours
- Engine: Garrtt TFE7315R
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Nut
- Part number: MR8704CK
- Condition: Cracked
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF THE VENTRAL FUEL TANK, THE ABOVE MENTIONED NUT WAS FOUND TO BE SEIZED IN PLACE.  2 CRACKS WERE NOTED ON THE OUTER SURFACE OF THE NUT: 1 PERPENDICULAR TO THE DIRECTION OF THE THREADS. AFTER DISASSEMBLY, SEVERE CORROSION OF THE THREADED PORTION OF THE NUT WAS FOUND.
